# SDR DALA2023092507873

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,297 hours, 33,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 AFT G-5 GALLEY LOWER SKIN AT COMPARTMENT 512F AT LATCH RETAINER BLOCK AREA IS DISBONDED. CORRECTIVE ACTION: REPAIRED G5 GALLEY ON AMDS 2530-01591-04D PER AD 2022-24-05. (2982048)
